Asymptotic estimates for the solutions of the renewal equation
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 320-325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a20,
author = {Z. B. Tsalyuk},
title = {Asymptotic estimates for the solutions of the renewal equation},
journal = {Differencialʹnye uravneni\^a},
pages = {320--325},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a20/}
}
Z. B. Tsalyuk. Asymptotic estimates for the solutions of the renewal equation. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 320-325. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a20/